# SDR AALA950124

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 5 AND 17 FOUND INOPERATIVE.  RESECURED EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT AT ROW 5.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
